Alert archive / Florida / Gale Warnings in 2020

Gale Warning 7, NWS Miami, FL

November 1, 2020

NWS Miami, FL issued this gale warning at Nov 1, 2020, 3:45 PM EST. It took effect at Nov 2, 2020, 1:00 AM EST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 1, 2020, 3:45 PM EST (20:45 UTC)
In effect from
Nov 2, 2020, 1:00 AM EST
Expired
Nov 3, 2020, 1:00 AM EST
In force
24 hr
Issued by
NWS Miami, FL

The text

As transmitted.

202 
WHUS72 KMFL 012045
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
345 PM EST Sun Nov 1 2020

AMZ630-650-651-670-671-020445-
/O.UPG.KMFL.GL.A.0005.201102T0600Z-201103T0600Z/
/O.NEW.KMFL.GL.W.0007.201102T0600Z-201103T0600Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
345 PM EST Sun Nov 1 2020

...GALE WARNING IN EFFECT FROM 1 AM MONDAY TO 1 AM EST TUESDAY...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kts. Seas
  6 to 11 feet expected in the Atlantic, Bay waters choppy.

* WHERE...In Atlantic, Coastal waters from Jupiter Inlet to 
  Deerfield Beach FL out 20 NM, Coastal waters from Deerfield 
  Beach to Ocean Reef FL out 20 NM, Waters from Jupiter Inlet to 
  Deerfield Beach FL from 20 to 60 NM and Waters from Deerfield 
  Beach to Ocean Reef FL from 20 to 60 NM excluding the 
  territorial waters of Bahamas. In Biscayne Bay, Biscayne Bay.

* WHEN...From 1 AM Monday to 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

GMZ656-657-676-020445-
/O.CON.KMFL.SC.Y.0039.201102T0600Z-201103T0600Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
345 PM EST Sun Nov 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO
1 AM EST TUESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 feet expected.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...From 1 AM Monday to 1 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-020445-
/O.CON.KMFL.SC.Y.0039.201102T0900Z-201103T0300Z/
Lake Okeechobee-
345 PM EST Sun Nov 1 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 10 PM EST
MONDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt. Lake
  waters choppy

* WHERE...Lake Okeechobee.

* WHEN...From 4 AM to 10 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
3 follow-up statements
292 
WHUS72 KMFL 020904
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
404 AM EST Mon Nov 2 2020

AMZ630-650-651-670-671-030600-
/O.CON.KMFL.GL.W.0007.000000T0000Z-201103T0600Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
404 AM EST Mon Nov 2 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 40 kts. Seas
  8 to 15 feet expected in the Atlantic, Bay waters rough.

* WHERE...In Atlantic, Coastal waters from Jupiter Inlet to 
  Deerfield Beach FL out 20 NM, Coastal waters from Deerfield 
  Beach to Ocean Reef FL out 20 NM, Waters from Jupiter Inlet to 
  Deerfield Beach FL from 20 to 60 NM and Waters from Deerfield 
  Beach to Ocean Reef FL from 20 to 60 NM excluding the 
  territorial waters of Bahamas. In Biscayne Bay, Biscayne Bay.

* WHEN...Through 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

GMZ656-657-676-030600-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-201103T0600Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
404 AM EST Mon Nov 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 35 kt and 
  seas 4 to 7 feet expected.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...Through 1 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-030300-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-201103T0300Z/
Lake Okeechobee-
404 AM EST Mon Nov 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt. 
  Lake waters choppy

* WHERE...Lake Okeechobee.

* WHEN...Through 10 PM EST Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

https://www.weather.gov/miami
986 
WHUS72 KMFL 021537
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
1037 AM EST Mon Nov 2 2020

AMZ630-650-651-670-671-030400-
/O.CON.KMFL.GL.W.0007.000000T0000Z-201103T0600Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
1037 AM EST Mon Nov 2 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...

* WHAT...Northeast winds 25 to 30 kt with gusts up to 40 kt and 
  seas 8 to 15 feet. Bay waters rough.

* WHERE...In the Atlantic, Coastal waters from Deerfield Beach to
  Ocean Reef FL out 20 NM, Coastal waters from Jupiter Inlet to 
  Deerfield Beach FL out 20 NM, Waters from Deerfield Beach to 
  Ocean Reef FL from 20 to 60 NM excluding the territorial waters 
  of Bahamas and Waters from Jupiter Inlet to Deerfield Beach FL 
  from 20 to 60 NM. Biscayne Bay.

* WHEN...Until 1 AM EST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

GMZ656-657-676-030400-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-201103T0600Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1037 AM EST Mon Nov 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
TUESDAY...

* WHAT...Northeast winds 20 to 30 kt with gusts up to gale force
  and seas 4 to 7 feet.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...Until 1 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-030300-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-201103T0300Z/
Lake Okeechobee-
1037 AM EST Mon Nov 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt. Lake
  waters rough.

* WHERE...Lake Okeechobee.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$
721 
WHUS72 KMFL 022027
MWWMFL

URGENT - MARINE WEATHER MESSAGE
National Weather Service Miami FL
327 PM EST Mon Nov 2 2020

AMZ630-650-651-670-671-030430-
/O.CON.KMFL.GL.W.0007.000000T0000Z-201103T0600Z/
/O.EXB.KMFL.SC.Y.0039.201103T0600Z-201104T1200Z/
Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-
327 PM EST Mon Nov 2 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST TUESDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 1 AM TUESDAY TO 7 AM EST
WEDNESDAY...

* WHAT...For the Gale Warning, northeast winds 25 to 30 kt with
  gusts up to 40 kts. For the Small Craft Advisory, northeast
  winds 20 to 25 kt with gusts up to 35 kt and seas 6 to 11 feet
  expected. Bay waters choppy.

* WHERE...In Atlantic, Coastal waters from Jupiter Inlet to 
  Deerfield Beach FL out 20 NM, Coastal waters from Deerfield 
  Beach to Ocean Reef FL out 20 NM, Waters from Jupiter Inlet to 
  Deerfield Beach FL from 20 to 60 NM and Waters from Deerfield 
  Beach to Ocean Reef FL from 20 to 60 NM excluding the 
  territorial waters of Bahamas. In Biscayne Bay, Biscayne Bay.

* WHEN...For the Gale Warning, until 1 AM EST Tuesday. For the 
  Small Craft Advisory, from 1 AM Tuesday to 7 AM EST Wednesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should remain in port.

&&

$$

GMZ656-657-676-030430-
/O.EXT.KMFL.SC.Y.0039.000000T0000Z-201104T0000Z/
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
327 PM EST Mon Nov 2 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST TUESDAY...

* WHAT...Northeast winds 20 to 30 kt with gusts up to 35 kt and 
  seas 4 to 7 feet.

* WHERE...Coastal waters from East Cape Sable to Chokoloskee FL 
  out 20 NM, Coastal waters from Chokoloskee to Bonita Beach FL 
  out 20 NM and Waters from Chokoloskee to Bonita Beach FL from 
  20 to 60 NM.

* WHEN...Until 7 PM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

AMZ610-030300-
/O.CON.KMFL.SC.Y.0039.000000T0000Z-201103T0300Z/
Lake Okeechobee-
327 PM EST Mon Nov 2 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

* WHAT...Northeast winds 20 to 25 kt with gusts up to 30 kts. Lake
  waters choppy.

* WHERE...Lake Okeechobee.

* WHEN...Until 10 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.  

A sudden onset of rough seas may cause hazardous conditions,
which may occur suddenly at jetties and inlets. These conditions
could catch boaters by surprise. Boaters should use caution when
entering or exiting the inlets and jetty areas.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this gale warning went out at Nov 1, 3:45 PM EST, 0 minutes earlier.

Area forecast discussion, Nov 1, 3:45 PM EST, 0 minutes before
Area Forecast Discussion
National Weather Service Miami FL
345 PM EST Sun Nov 1 2020

...Windy Conditions Behind Cold Front on Monday...
...Deteriorating Marine and Beach Conditions...

.Discussion...

Short Term (Tonight through Monday evening):

Showers have popped up over the peninsula, particularly near Lake
Okeechobee, this afternoon. Additionally, a boundary stretching
from the Gulf across Cape Sable and the southern tip of the
peninsula into the Bahamas is also serving as a focus for
convection. Elsewhere, a cold front is moving across the eastern
Gulf of Mexico spurred by a mid-level trough eminanting from the
Great Lakes. Ahead of the main trough axis, some ripples in the
mid-level flow could allow for some thunderstorms this afternoon
and evening.

As the sun sets and the frontal boundary nears, showers and a few
storms with a pre-frontal trough will be knocking on the door of the
western half of the peninsula. The activity will push southeastward
into the morning before exiting into the Atlantic waters and Florida
Straits. Behind the front, increasing northerly to northeasterly
flow will allow allow for drier conditions by the afternoon.
Temperatures will struggle to reach the 80s with some areas around
Lake Okeechobee barely reaching the mid 70s. The drier air advecting
in will be a stark contrast to the recent wet pattern.

One concern behind the front is the developing pressure gradient
wind flow as surface high pressure builds over the lower Mississippi
River valley and the northern Gulf coast. This setup will produce
the potential for 20-25 mph winds with gusts to 25-35 mph across
South Florida, particularly along the Atlantic coast. This may
require a Wind Advisory for Monday into Tuesday for at least coastal
Miami-Dade, Broward, and Palm Beach.

For reference, new Wind Advisory criteria just went into effect
today, Nov. 1st:
* Sustained winds of 25 to 30 mph with frequent gusts to 35 mph
* Sustained winds of 30 mph or greater

Long Term (Tuesday through Sunday):

Models begin the long term by showing high pressure and drier, more
stable air, descending upon SoFlo in the wake of a FROPA. Pressure
gradients remain tight over the area, resulting in breezy periods
of ENE winds at least through Wednesday.

The deeper drier air and the increase in subsidence, courtesy of
the aforementioned high, will result in POPs dropping into the
single digits Tue and Wed, and possibly into Thu morning. Then
models push a little further east the high pressure center,
veering winds across SoFlo to a more easterly flow. This will
begin advecting moisture from the Atlantic and bring back low-end
chances of rain by the afternoon hours. Then by Friday, model
soundings depict deeper moisture filtering into the area, which
combined with daytime heating and convective outflow boundaries,
will bring back increasing chances for afternoon thunderstorms.
POPs increase to 50-60 percent on Saturday and Sunday, with
potential for localized heavy rain at times.

Temperatures are expected to remain at or slightly below normals,
maybe a little more cooler than normals during the weekend if the
increasing cloud cover suggested by the models materializes.

&&

.Marine...
Concerns for frequent gale force wind gusts over the Atlantic waters
and portions of Biscayne Bay are growing as the latest guidance
shows a tight pressure gradient flow developing between the front
boundary and surface high pressure building over the lower
Mississippi Valley and northern Gulf coast. Therefore, a gale
warning will be in effect for much of the Atlantic waters starting
at 1 am on Monday. Can not rule out gusts to gale force over the
Gulf waters either, though confidence in this is slightly lower.

&&

.Beach Forecast...
Deterioration of Atlantic beach conditions due to incoming swell
from the remnants of Zeta led to a Rip Current Statement was issued
through the end of the swim day on Monday. It will likely need to be
extended beyond Monday behind the front. The Palm Beaches could also
see surf heights exceed 7 feet Monday into Tuesday.

&&

.Aviation (18Z TAFs)...
VFR conditions expected to prevail across TAF sites through the
forecast period. ISLD showers may briefly impacts the terminals by
reducing VIS/CIGs, though impacts will generally be short-lived.
Winds mainly out of east becoming VRB overnight, then around 09Z
increasing in magnitude out of the NW to 10-15 kts with higher
gusts possible. A NNE shift may occur with passage of front around
15Z, resulting in avg wind speeds around 15-20 kt and ISLD gusts
near/at gale force possible.

&&

.Preliminary Point Temps/PoPs...
West Palm Beach  72  79  67  77 /  30  20   0  10
Fort Lauderdale  74  81  69  79 /  40  20   0  10
Miami            74  82  69  79 /  40  30  10  10
Naples           69  79  62  80 /  30   0   0   0

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Monday evening for FLZ168-172-173.

AM...Gale Warning from 1 AM Monday to 1 AM EST Tuesday for AMZ630-650-
     651-670-671.

     Small Craft Advisory from 4 AM to 10 PM EST Monday for AMZ610.

GM...Small Craft Advisory from 1 AM Monday to 1 AM EST Tuesday for
     GMZ656-657-676.

&&

Short term/Marine/Beach...RAG
Long term...17
Hazardous weather outlook, Nov 1, 11:07 AM EST, 4 hours 38 minutes before
Hazardous Weather Outlook for South Florida...UPDATED
National Weather Service Miami FL
1107 AM EST Sun Nov 1 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
020415-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1107 AM EST Sun Nov 1 2020

...Urban Flooding Possible Today for the East Coast Metro Areas...
...Atlantic Beaches: High Rip Current Risk...
...Hazardous Marine Conditions Beginning Tonight...

This hazardous weather outlook is for South Florida.

.DAY ONE...THIS AFTERNOON AND TONIGHT

Rip currents: There is a high risk of rip currents for the Atlantic
beaches.

Thunderstorms: Isolated thunderstorms are possible across South
Florida. The main hazards are lightning and urban flooding for the
east coast metro areas.

Waterspouts: There is a slight chance of a waterspout for the
local waters.

Flooding: Some of the showers and thunderstorms could contain heavy
downpours. This could lead to additional localized flooding in urban
and low lying areas, especially in areas that have received heavy
rainfall the last couple of days.

Seas: A Gale Watch is in effect as frequent gusts to gale force are
possible for the Atlantic and Biscayne Bay waters starting in the
early morning hours tonight. Seas are forecast to build in the
Atlantic and offshore Gulf waters and may become hazardous to small
craft during the overnight hours. Small Craft Advisories are also in
effect for the Gulf waters and Lake Okeechobee late tonight.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

The enhanced risk of rip currents is forecast to continue through at
least the middle of the week.

A stronger cold front is forecast to move through tonight and
tomorrow morning, which may bring hazardous marine conditions,
especially for the Atlantic and offshore Gulf waters.

.SPOTTER INFORMATION STATEMENT...

Widespread spotter activation is not anticipated, however individual
spotters are encouraged flooding to the National Weather Service
forecast office in Miami.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 3:30 AM ESTGale WatchMFL12 hr
Nov 1, 3:30 AM ESTSmall Craft AdvisoryMFL7 days
Nov 1, 9:57 AM ESTRip Current StatementMFLBroward, Collier, Miami-Dade, Palm Beach12 days

Nearby

Gale Warnings in Florida, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.